Glivenko theorems revisited

Annals of Pure and Applied Logic 161 (2):246-250 (2010)

Abstract

Glivenko-type theorems for substructural logics are comprehensively studied in the paper [N. Galatos, H. Ono, Glivenko theorems for substructural logics over FL, Journal of Symbolic Logic 71 1353–1384]. Arguments used there are fully algebraic, and based on the fact that all substructural logics are algebraizable 279–308] and also [N. Galatos, P. Jipsen, T. Kowalski, H. Ono, Residuated Lattices: An Algebraic Glimpse at Substructural Logics, in: Studies in Logic and the Foundations of Mathematics, vol. 151, Elsevier, 2007] for the details). As a complementary work to the algebraic approach developed in [N. Galatos, H. Ono, Glivenko theorems for substructural logics over FL, Journal of Symbolic Logic 71 1353–1384], we present here a concise, proof-theoretic approach to Glivenko theorems for substructural logics. This will show different features of these two approaches

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,805

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2013-12-22

Downloads
23 (#498,145)

6 months
1 (#386,031)

Historical graph of downloads
How can I increase my downloads?

Author's Profile

Hiroakira Ono
Japan Advanced Institute of Science and Technology

References found in this work

Glivenko Theorems for Substructural Logics Over FL.Nikolaos Galatos & Hiroakira Ono - 2006 - Journal of Symbolic Logic 71 (4):1353 - 1384.

Add more references

Similar books and articles

Glivenko Theorems for Substructural Logics Over FL.Nikolaos Galatos & Hiroakira Ono - 2006 - Journal of Symbolic Logic 71 (4):1353 - 1384.
Indirect-Deduction Theorems.S. J. Surma - 1967 - Studia Logica 20 (1):164-166.
On the Proof Theory of the Intermediate Logic MH.Jonathan P. Seldin - 1986 - Journal of Symbolic Logic 51 (3):626-647.
A Modal Analog for Glivenko's Theorem and its Applications.V. V. Rybakov - 1992 - Notre Dame Journal of Formal Logic 33 (2):244-248.